# SDR UALA2011090904882

- Difficulty date: September 8, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 46,887 hours, 12,782 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT EEL LIGHT STRIP AT 6HJ MISSING.  LIGHT STRIP OUT OF STOCK AT HNL.  REPLACED EEL ASSY, TESTS OKAY.
